Regards XXXXXXX XXXXXXX
Thanks for writing to us.
From the description of the lesions and treatment prescribed, you could probably be having urticaria or sun induced allergy.
In sun induced allergy one gets itchy persistent red rashes in sun exposed areas only.
All the medications involved include both which cause and which treat gastritis.
If you have been regularly taking these medications and now have gastritis, dosage of Proton pump inhibitors might need to be increased.
Palpitations could be due to anxiety. But do meet your doctor for a cardiac...
Prednisolone is a steroid , long term treatment has many side effects , as one you are already suffering from that is thin skin.
I suppose , prednisolone can be slowly tapered , and other drug can be tried like etoricoxib , Hydroxychloroquine.
I advise you to discuss with your doctor...
Lupus has its dermatologic manifestation as you mentioned, so yes plaquenil is a to be continued drug for lupus and conditions like these need a constnt touch by a rheumatologist for better management
Your situation is not easy because you have three pathologies
that can cause loss of vision but with frequent controls, complications can be...
Doxycycline has been found to be effected in many studies in Rheumatoid arthritis , Osteo arthritis and some other forms of arthritis.
It can be given , but main treatment has to be given.
You have not told us about the other drugs , there are many treatment options available for it...